# SDR SWAA052196

- Difficulty date: July 26, 2005
- Submitted: August 4, 2005
- Operation: Air carrier
- Aircraft: N610WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27696
- Aircraft time: 33,799 hours, 28,729 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546546
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND FUSELAGE SHEAR TIE CORRODED AT BS 767, BETWEEN LBL 3 & RBL 49.  REMOVED AND REPLACED SHEAR TIE PER SRM.
